# SDR SWAA2021071340081

- Difficulty date: January 7, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 55,108 hours, 32,809 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE ORIGINAL DEFECT# 1187133. LEFT WING OUTBOARD TRAILING EDGE AFT FLAP SKIN DELAMINATION/DISBOND. DAMAGE MEASURES 5' IN LENGHT FROM LOWER INBOARD EDGE SKIN SPANWISE AND 0.75' LOWER AFT EDGE SKIN CHORDWISE. / DMA# 1187133 REMOVED AND REPLACED OUTBOARD AFT FLAP REF MM 27-51-22 CL# 65440 POS OUT AFT TAG 757346 P/N OFF/ON 113A3700-21 S/N OFF 001625 S/N ON 001625
